# SDR HNAA2015100500289

- Difficulty date: October 4, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 56,265 hours, 62,451 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 2421CB5
- Condition: Faulted
- Location: Ac Gen
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE AC GENERATOR ILLUMINATED UPON TAKEOFF.  INSPECTED NR 1 AC CONTACTOR BOX FOUND CIRCUIT BREAKERS FAULTY.  R & R CB'S 2421CB3, 2421CB5, 2421CB7 & 2421CB9, PN 2TC12-5.  CLEANED & INSPECTED ALL AC CONTACTOR BOX CONNECTOR PLUGS.  R & R CONNECTOR PLUG 2421P4, AT NR 1 NACELLE ENGINE FIREWALL R & R CONNECTOR PLUG 2421, P3 AND RECEPTICAL 2421-J3 AT NR 1 NACELLE ENGINE FIREWALL.
